# SDR UALA2011101705621

- Difficulty date: October 16, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 85,630 hours, 13,781 cycles
- Engine: Pwa PW4060
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: S252T7016
- Part serial: 1584
- Condition: Leaking
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAK COMING FROM RIGHT SIDE OF VERTICAL STAB AT APPROX THE CENTER ACTUATOR VICINITY DURING ARRIVAL 1SV CHECK.  HYD LEAK COMING FROM RUDDER AREA.  ACTUATED RUDDER FLUID DRIPPING FROM DRAIN HOLE ON TRAILING EDGE OF RUDDER ALSO EVIDENCE FROM HINGES.  UPPER RUDDER PCU LEAKING OUT OF LIMITS.  REMOVED AND REPLACED RUDDER UPPER PCA. OPS CHECKED AND LEAKED CHECKED GOOD. ACCOMPLISHED INSPECTION OF UPPER PCA PER MM, CKS OKAY.
